MAUDE Adverse Event Report: WARSAW ORTHOPEDICS TSRH SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS TSRH SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 8372645
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although it is unknown if the device led to the adverse event or not, we are filing this report for notification purposes.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Type of procedure: posterior open spondylodesis.Pre-operative diagnosis: spondylolisthesis.It was reported that on an unknown date, post-op, the screw broke.Fragment of the implant still remains in the patient.No additional surgery was performed due to this event.Patient was still with back pain.

Brand Name
TSRH SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8118711
Report Number1030489-2018-01589
Device Sequence Number10814851
Product Code KWP
UDI-Device Identifier00721902276491
UDI-Public00721902276491
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K984522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8372645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR